# SDR ASOA2013043003461

- Difficulty date: April 8, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 21,533 hours, 20,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR TRACK LIGHTING CABIN ILLUMINATION FAILED FUNCTIONAL TEST. MEASURED AVERAGE OF LH 3 LUX, RT 3.5 LUX, MINIMUM OF 12 LUX REQUIRED.  R & R ALL CABIN CEILING AND SIDEWALL LIGHT BULBS WITH NEW SERVICEABLE LIGHT BULBS (PN BR9805-007) IAW AMM 33-21-01-400-801 AND AMM 33-21-07-400-801.  PERFORMED OPS TEST OF CABIN CEILING AND SIDEWALL LIGHTS IAW AMM 33-21-01-400-801. TESTED GOOD AT THIS TIME.
